How many days do you use tobradex (tobramycin and dexamethasone) for pinkeye?

Exactly... As many as your doctor tells you to. Don't mess with eyes. If your doctor tells you to use a certain treatment for a certain number of days.....Then do it.

Related Questions

How many times a day do you use tobradex (tobramycin and dexamethasone) for pink eye?

Won't help. Pink eye is almost always viral, in which case tobradex (tobramycin and dexamethasone) (which is an antibiotic/steroid combination) won't help. If it's truly pink eye, just use artificial tears and wait it out. And wash your hands a lot. Read more...

Could tobradex (tobramycin and dexamethasone) cure "pink eye"?

Yes. But can also make some "pink eye" conditions worse from the "dex" (dexamethasone = steroid) portion of the drop. A true bacterial "pink eye" only needs the antibiotic portion; in this case the tobramycin. Read more...

Can tobradex (tobramycin and dexamethasone) cure "pink eye"?

See an Eye MD. If the cause of your pink eye is bacterial, tobradex (tobramycin and dexamethasone) may be a good choice. However unless you see an eye md to determine the cause, the steroid in tobradex (tobramycin and dexamethasone) might make you worse. If the cause is herpes virus type i you will definitely get worse. See an eye md! Read more...

I have pink eye from my son. Without insurance temporarily so I used old tobradex (tobramycin and dexamethasone) that expired last yr. Can't afford to go to doc. Will it work?

Conjuctivitis. Tobradex (tobramycin and dexamethasone) contains a steroid medication. You can not use a steroid medication for an eye infection it can cause complications. You should apply for emergency medicaid. Some hospitals have programs for care for the uninsured. You can ask for this assistance when you register to be evaluated in the emergency room. You should not delay treatment for an eye infection. Read more...
Not best choice. Tobradex (tobramycin and dexamethasone) contains dexamethasone, a steroid that can make some infections worse, while making the user actually feel better. It may be the wrong medicine to use in the case of a viral infection. There is also a chance that the potency of the medicine has diminished to the point if being ineffective.. Read more...

How many days are you to use tobradex (tobramycin and dexamethasone) ophthalmic 10ml eye drops?

Exactly... As many as your doctor tells you to. Don't mess with eyes. If your doctor tells you to use a certain treatment for a certain number of days.....Then do it. Read more...

What causes watery eyes after use of tobradex (tobramycin and dexamethasone) n ofloxin for 7 days?

Sensitivity. You are using some very strong agents. There tends to be some (usually) mild surface irritation with frequent instillation of eye drops. The question is "have your eyes recovered from the condition for which you are being treated?" if your eyes are still bothering you with the above meds, you may be sensitive to them with teary eyes, or a different problem exists, perhaps allergies/blocked ducts. Read more...

Diagn by ophthalmologist with viral conjunctivitus; He prescribed Maxitrol, been using Tobradex (tobramycin and dexamethasone) for 5 days (still V red).eithr bad? Much controvrsy?! help

Don't use both. Tobradex (tobramycin and dexamethasone) has an antibiotic and steroid in it, and Maxitrol is a steroid, so you're overkilling with steroids, and they can increase intraocular pressure. So follow your eye doctor's lead. Call him/her if it's not working well. Use lubricating drops (nonpreservative), stop doing computer work while your eyes are healing, as it will increase redness, reduce blink reflex, and take longer to heal. Read more...
Get it rechecked. Both medications have antibiotics and steroid. He may have justification of prescribing more of the same. Read more...